Alert archive / Mississippi / River Flood Warnings in 2021

River Flood Warning 239, NWS New Orleans, LA

September 15, 2021Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at Sep 15, 2021, 8:52 AM CDT for Harrison County, Mississippi. It took effect at Sep 15, 2021, 8:27 PM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Sep 15, 2021, 8:52 AM CDT (13:52 UTC)
In effect from
Sep 15, 2021, 8:27 PM CDT
Expired
Sep 17, 2021, 3:52 AM CDT
In force
31 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Moderate

County Harrison County, MS

The radar

The Mobile radar (KMOB), 69 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tchoutacabouffa River near D Iberville (DIBM6). The gauge peaked at 11.81 ft at Sep 16, 2021, 3:00 AM CDT.

actionminormoderate05101509/1509/1609/1709/18
Action stage
8 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02480590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

741 
WGUS44 KLIX 151352
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
852 AM CDT Wed Sep 15 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Mississippi...

  Jourdan River Near Kiln/Bay St. Louis affecting Hancock County.

  Tchoutacabouffa River Above D'Iberville affecting Harrison County.

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Mississippi...

  Wolf River Above Gulfport affecting Harrison County.

  Biloxi River Near Lyman affecting Harrison County.

For the Jourdan River...including Kiln/Bay St. Louis...Minor 
flooding is forecast.
For the Wolf River...including Landon, Gulfport...Moderate flooding 
is forecast.
For the Biloxi River...including Wortham, Lyman...Moderate flooding 
is forecast.
For the Tchoutacabouffa River...including D'Iberville...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC045-160800-
/O.NEW.KLIX.FL.W.0238.210915T1655Z-210917T1013Z/
/KLNM6.1.ER.210915T1655Z.210916T1200Z.210917T0412Z.NO/
852 AM CDT Wed Sep 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Jourdan River Near Kiln/Bay St. Louis.
* From this morning to early Friday morning.
* At 7:30 AM CDT Wednesday the stage was 4.8 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 7.5 feet tomorrow morning.
* Impact...At 6.0 feet, Water will cover most of the River Dock 
  Resturant property and residential property on the south bank.
* Impact...At 8.0 feet, The River Dock Restraunt will flood. 
  Drainage ditches along Mississippi Highway 43 will be running full 
  and near the shoulder of the road at the bridge approach. Water 
  will cover most of the River Dock property and residential 
  property on the south bank.


&&

LAT...LON 3036 8943 3039 8951 3043 8947 3040 8939

$$

MSC047-160800-
/O.NEW.KLIX.FL.W.0239.210916T0347Z-210918T0835Z/
/DIBM6.2.ER.210916T0347Z.210917T0000Z.210918T0234Z.NO/
852 AM CDT Wed Sep 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Tchoutacabouffa River Above D'Iberville.
* From this evening to early Saturday morning.
* At 7:30 AM CDT Wednesday the stage was 4.9 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 15.0 feet tomorrow evening.
* Impact...At 12.0 feet, Lamey Bridge will be closed and Lamey 
  Bridge Road will be impassable from Mason Blvd to Johnson Still 
  Road.
* Impact...At 17.0 feet, Flooding will close most roads, including 
  the Cyprus Creek Road bridge across the river at the 
  Harrison-Jackson county line.  Homes below Cyprus Creek west of 
  Mississippi Highway 67 will remain flooded and the Lamey Bridge 
  Road east of the River will remain closed.


&&

LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898

$$

MSC047-160800-
/O.EXT.KLIX.FL.W.0229.210915T1644Z-210918T1851Z/
/LYMM6.2.ER.210915T1644Z.210916T1800Z.210918T1251Z.NO/
852 AM CDT Wed Sep 15 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until early Saturday afternoon...

The Flood Warning continues for
  the Biloxi River Near Lyman.
* Until early Saturday afternoon.
* At 7:45 AM CDT Wednesday the stage was 6.9 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 17.0 feet early tomorrow afternoon.
* Impact...At 17.0 feet, There will be major flooding on Loraine 
  Road near the Lorraine Road bridge. Major roads will be closed 
  including Lamey Bridge Road and Old Highway 49 at the Little 
  Biloxi River. Major flooding will occur in Retreat and Riverland 
  Village Subdivisions.


&&

LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905

$$

MSC047-160800-
/O.EXT.KLIX.FL.W.0230.210915T1646Z-000000T0000Z/
/GLFM6.2.ER.210915T1646Z.210917T1800Z.000000T0000Z.NO/
852 AM CDT Wed Sep 15 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until further notice...

The Flood Warning continues for
  the Wolf River Above Gulfport.
* From this morning until further notice.
* At 7:45 AM CDT Wednesday the stage was 5.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning and continue rising to a crest of 13.0 feet early 
  Friday afternoon.
* Impact...At 12.0 feet, Water will be in several homes along the 
  river near the Bells Ferry Road bridge. Bells Ferry Road will be 
  closed within a mile of the bridge as the road will be covered by 
  swift moving river current.


&&

LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919

$$

JFL
5 follow-up statements
636 
WGUS84 KLIX 160127
FLSLIX

Flood Statement
National Weather Service New Orleans LA
827 PM CDT Wed Sep 15 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Tchoutacabouffa River Above D'Iberville affecting Harrison County.

For the Tchoutacabouffa River...including D'Iberville...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC047-161930-
/O.EXT.KLIX.FL.W.0239.210916T0127Z-210918T0712Z/
/DIBM6.2.ER.000000T0000Z.210916T1800Z.210918T0112Z.NO/
827 PM CDT Wed Sep 15 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Tchoutacabouffa River Above D'Iberville.
* From this evening to early Saturday morning.
* At 7:30 PM CDT Wednesday the stage was 10.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.0 feet 
  tomorrow afternoon. It will then fall below flood stage Friday 
  evening.


&&

LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898

$$

KO
589 
WGUS84 KLIX 161153
FLSLIX

Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
653 AM CDT Thu Sep 16 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Tchoutacabouffa River Above D'Iberville affecting Harrison County.

For the Tchoutacabouffa River...including D'Iberville...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC047-171015-
/O.EXT.KLIX.FL.W.0239.000000T0000Z-210917T1012Z/
/DIBM6.1.ER.000000T0000Z.210916T0815Z.210917T0412Z.NO/
653 AM CDT Thu Sep 16 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Tchoutacabouffa River Above D'Iberville.
* Until late tonight.
* At 6:30 AM CDT Thursday the stage was 11.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 3.1 feet early Tuesday 
  morning.
* Impact...At 12.0 feet, Lamey Bridge will be closed and Lamey 
  Bridge Road will be impassable from Mason Blvd to Johnson Still 
  Road.


&&

LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898

$$
707 
WGUS84 KLIX 161541
FLSLIX

Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
1041 AM CDT Thu Sep 16 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Tchoutacabouffa River Above D'Iberville affecting Harrison County.

For the Tchoutacabouffa River...including D'Iberville...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.

The next statement will be issued when updates occur.

&&


MSC047-171545-
/O.EXT.KLIX.FL.W.0239.000000T0000Z-210917T1724Z/
/DIBM6.1.ER.000000T0000Z.210916T0815Z.210917T1124Z.NO/
1041 AM CDT Thu Sep 16 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Tchoutacabouffa River Above D'Iberville.
* Until early tomorrow afternoon.
* At 8:30 AM CDT Thursday the stage was 11.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Friday 
  morning and continue falling to around 3.0 feet Tuesday morning.
* Impact...At 12.0 feet, Lamey Bridge will be closed and Lamey 
  Bridge Road will be impassable from Mason Blvd to Johnson Still 
  Road.


&&

LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898

$$

21/CLL
777 
WGUS84 KLIX 170115
FLSLIX

Flood Statement
National Weather Service New Orleans LA
815 PM CDT Thu Sep 16 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Tchoutacabouffa River Above D'Iberville affecting Harrison County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


MSC047-171130-
/O.EXT.KLIX.FL.W.0239.000000T0000Z-210917T1122Z/
/DIBM6.1.ER.000000T0000Z.210916T0815Z.210917T0522Z.NO/
815 PM CDT Thu Sep 16 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Tchoutacabouffa River Above D'Iberville.
* Until tomorrow morning.
* At 7:30 PM CDT Thursday the stage was 8.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight.
* Impact...At 8.0 feet, Roads along the river will be impassable. A 
  few homes will be isolated.


&&

LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898

$$

KO
145 
WGUS84 KLIX 170852
FLSLIX

Flood Statement
National Weather Service New Orleans LA
352 AM CDT Fri Sep 17 2021

...The Flood Warning has been cancelled for the following rivers in 
Mississippi...

  Tchoutacabouffa River Above D'Iberville affecting Harrison County.

MSC047-171000-
/O.CAN.KLIX.FL.W.0239.000000T0000Z-210917T0852Z/
/DIBM6.1.ER.000000T0000Z.210916T0815Z.210917T0357Z.NO/
352 AM CDT Fri Sep 17 2021

...The Flood Warning for the Tchoutacabouffa River Above D'Iberville 
has been cancelled...

The Flood Warning is cancelled for
  the Tchoutacabouffa River Above D'Iberville.
* At 3:30 AM CDT Friday the stage was 7.1 feet.
* Flood stage is 8.0 feet.
* Forecast...The river has fallen below flood stage. No flooding is 
  expected in the near future.


&&

LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898

$$

TD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 15, 3:40 AM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, Sep 15, 3:40 AM CDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
340 AM CDT Wed Sep 15 2021

.SYNOPSIS...

Looks like the weakening center of TD Nicholas is somewhere around
Lake Charles early this morning. Drier air has been wrapping
around the southwest quadrant of the storm. Satellite appearance
this morning is more resembling of an extra-tropical pattern. An
east-west deformation zone lies just to the north of the area,
with several bands of precipitation oriented SW-NE across the
area. Right now, the best low level moisture convergence appears
to be approaching Interstate 55. Precipitable water values from
00z soundings around the area remained in the 2.2-2.6 range.
Temperatures and dew points were in the 70s across the area.

&&

.SHORT TERM (through Friday)...

Main concern will, of course, be heavy rainfall, with the largest
portion of it to occur in the next 12-18 hours. Precipitable water
values never really fall off to any great extent, remaining above
2 inches across the entire area, and above 2.25 for about the
southeast half.

Hourly rainfall rates in the deformation band to the north of the
area are generally in the 0.5 inch range, but more like 1.5 to 2
inches (and possibly higher) in the bands crawling eastward
(propagation 5-10 knots) across southeast Louisiana. 24 hour
precipitation totals from early this morning through tonight are
expected to be in the 3-6 inch range, with locally much higher
amounts, mainly near and to the east of Interstate 55. West of
there, totals may be more in the 1-3 inch range, and if we can
get the system to move a little further east, we may be able to
clear the far western portions of the Flash Flood Watch later
today. Will hold onto it for this forecast cycle, though. Still
also possible to have a few weak tornadoes in these feeder bands
as several storms have continued to show some low level rotation.

Unfortunately, with Nicholas expected to eventually dissipate near
the area, we don't see any real significant drying in the short
term period. Upper troughing will remain in place, and with
convective temperatures in the mid 80s, daytime convection will
continue. It won't be as widespread as it is today, but the threat
for isolated heavy rain amounts will continue for much of the
area. Likely to categorical rain chances each day, with high
temperatures remaining mainly in the 80s.

Will hold onto the Coastal Flood Advisory through the early
morning high tide cycle Thursday with the onshore flow gradually
weakening a little more. Still some isolated problems possible. 35

&&

.LONG TERM (Friday night and beyond)...

Weak troughing across the Lower Mississippi River Valley will not be
in any rush to depart the area this weekend. Moisture levels as
measured by precipitable water values, will remain in excess of 2
inches across most or all of the area through at least the
weekend, and likely beyond. Daily rounds of showers and
thunderstorms are expected to continue each day, being most
numerous over land during the day, and over marine areas at night.
Opted not to make significant changes to temperature forecast.
High temperatures will be more of a function of when thunderstorms
occur each day with convective temperatures in the lower and
middle 80s. 35

&&

.AVIATION...

Most terminals at 08z are in the MVFR to IFR range and likely to
remain there for much of the forecast period. Could see some
improvement toward evening. Wind gusts in excess of 25 knots at
KNEW should subside over the next few hours. There's been little
in the way of lightning overnight and any mention will be limited
today. We'll handle any significant development (if there is any)
with amendments. 35

&&

.MARINE...

Hazardous winds and seas will gradually subside over the next 12
hours. Most winds in excess of 20 knots are mainly associated with
convective bands at this time, although not much lightning
involved. Will allow the Small Craft Advisory to expire on
schedule for the open coastal waters at 12z, but hold onto Small
Craft Exercise Caution headlines for all waters during the daytime
hours as conditions relax. Beyond the first 12 hours of the
forecast, the main marine concern will be the threat of
thunderstorms. 35

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  70  82  71 / 100  70  80  40
BTR  81  71  83  71 / 100  60  80  40
ASD  82  72  86  74 / 100  80  90  50
MSY  84  76  87  76 /  90  70  80  50
GPT  81  73  84  75 / 100  90  90  60
PQL  80  71  83  73 / 100  90  90  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

     Coastal Flood Advisory until 7 AM CDT Thursday for LAZ064-
     066>070-076-078.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ550-552-
     555-557-570-572-575-577.

MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 7 AM CDT Thursday for MSZ080-081.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ552-555-
     557-570-572-575-577.

&&

In the hours before

Local storm report, Sep 15, 3:49 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     FLASH FLOOD      3 S LAPLACE             30.03N 90.46W
09/14/2021                   ST. CHARLES        LA   PUBLIC

            STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&
Local storm report, Sep 15, 3:58 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     FLASH FLOOD      LULING                  29.93N 90.36W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

&&

TE
Local storm report, Sep 15, 4:02 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     FLASH FLOOD      MONTZ                   30.01N 90.47W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

&&

TE
Local storm report, Sep 15, 4:04 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
404 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     FLASH FLOOD      BAYOU GAUCHE            29.80N 90.43W
09/15/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            WATER IN HOMES AND NUMEROUS ROADS FLOODED.

&&

TE
Local storm report, Sep 15, 5:07 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
507 AM CDT WED SEP 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     FLASH FLOOD      PARISHWIDE              30.67N 90.39W
09/15/2021                   TANGIPAHOA         LA   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING ACROSS
            THE PARISH.

&&

TE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 6:19 AM CDTAreal Flood AdvisoryLIXHancock, Harrison, Pearl River45 min
Sep 15, 6:22 AM CDTTornado WarningLIXHancock, Pearl River23 min
Sep 15, 7:04 AM CDTFlash Flood WarningLIXHancock, Pearl River3 hr
Sep 15, 7:45 AM CDTFlash Flood WarningLIXHancock, Harrison, Jackson, Pearl River3 hr
Sep 15, 8:11 AM CDTFlash Flood Warning Considerable damage threatLIXHarrison5 hr
Sep 15, 8:22 AM CDTFlash Flood WarningLIXJackson6 hr
Sep 15, 8:37 AM CDTRiver Flood WarningLIXPike37 hr
Sep 15, 8:52 AM CDTRiver Flood WarningLIXHancock28 hr
Sep 15, 9:02 AM CDTRiver Flood WarningLIXPike, Walthall46 hr
Sep 15, 9:08 AM CDTRiver Flood WarningLIXHancock, Pearl River5 days
Sep 15, 9:08 AM CDTRiver Flood WarningLIXHancock, Pearl River7 days

Nearby

River Flood Warnings in Mississippi, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.